# SDR RRXA98073

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- System (JASC): 2612 · Fire Detection
- Part: Fire Element
- Part number: 24407332
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

CLIMBING THROUGH 13000 FT, NR 2 ENG FIRE WARNING CAME ON.  SHUT DOWN ENGINE AND FIRE WARNING WENT OUT.  TESTED FIRE WARNING AND TEST WAS INOP, DISCHARGED AGENT AFTER APPROX 30 SEC FIRE TEST WAS GOOD.  RII FOUND NR 2 ENG UPPER AFT FIRE WARNING ELEMENT SHORTING TO CLAMP.  REMOVED AND REPLACED SAME MOW NORMAL.  REMOVED AND REPLACED INBD NR 2 FIRE BOTTLE IAW MM -26-4-1, OPS NOW NORMAL ON 2 AND 3 ENG RUN.
